# SDR 97ZZZM209

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 200
- Part time: 25,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SKIN LAP ABOVE FIRST EMERGENCY EXIT, RT SIDE STATION 200.  REWORK, CUT OUT CORRODED SKIN AND REPAIRED PER SRM FIG 12-21.  (M)
